Several Grüss’ type inequalities for the complex integral

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Several Grüss’ type inequalities for the complex integral. Journal of Analysis, 29 (1). pp. 337-351. ISSN 0971-3611

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44383
DOI https://doi.org/10.1007/s41478-020-00268-4
Official URL https://link.springer.com/article/10.1007/s41478-0...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords mathematics, piecewise , circular paths
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login